MAUDE Adverse Event Report: ZIMVIE US CORP LLC CERTAIN® TITANIUM HEXED SCREW; DENTAL SCREW

ZIMVIE US CORP LLC CERTAIN® TITANIUM HEXED SCREW; DENTAL SCREW
Catalog Number IUNIHT
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
Doctor reported one fractured screw that could not be removed from implant (tip part not returned to zimvie) and implant will not be removed.Five screws that presented discoloration onto the gums were exchanged for new ones.Screws removed on (b)(6) 2026.This complaint refers to the fracture screw.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report, b5: describe event or problem, g3: date received by manufacturer, g6: type of report, h1: type of reportable event, h2: follow up type, h3: device evaluated by manufacturer, h6: adverse event problem, h11: additional narrative.Zimvie received one (1) iuniht, (certain® titanium hexed screw) for evaluation.Visual evaluation of the as returned device identified the screw with signs of use, and was observed fractured at the threads region.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 1282594.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1282594 for similar events and one (1) other complaint was identified.Review completed utilizing keywords: ¿fracture screw¿ based on the investigation and risk management file review, the most likely root causes determined from the investigation are excessive occlusal forces - patient factors, or customer error.Therefore, based on the available information, a device malfunction did occur.The reported event was confirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CERTAIN® TITANIUM HEXED SCREW
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24603565
Report Number0001038806-2026-01384
Device Sequence Number9507181
Product Code NHA
UDI-Device Identifier00844868008545
UDI-Public(01)00844868008545(17)290520(10)1282594
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K072642
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberIUNIHT
Device Lot Number1282594
Was Device Available for Evaluation? No
Date Returned to Manufacturer02/24/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic